# SDR 07FDEA04782

- Difficulty date: November 13, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 51,082 hours, 11,812 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE LANDING GEAR TRUNNION FITTING FWD LOWER CORNER FOUND CRACKED.  REPAIRED AS PER SRM 53-40-00 FIGURE 23 VOLUME I. REPETITIVE INSPECTION REQUIRED FOR CRACK GROWTH AT NOT TO EXCEED 1500 LANDING INTERVALS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
